# SDR AUS20031171

- Difficulty date: July 25, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Piper PA-32R-301
- Engine: Lyc IO540K1G5
- Propeller: Hartzl HCC2YK1
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 78475006
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING RIB LOCATED AT WS 49.25 CRACKED.
